Don't feel myself anymore. Please help me out with this

I've been on klonopin for 8 months now

Im prescribed 0.5mg 3 times a day for anxiety

For awhile there I was just taking .25 mg a day... then when talking to my counselor he has told me that I need to be taking my prescribed dose. I'm not completely comfortable with that... at all

But now I'm taking .5 mg in the morning and .5mg at night to sleep.

I don't want to take this much.... I don't want to even take this medication at all. I feel as if I was pressured into it and now I have to take it

I've been feeling really spacey... I've been crying all the time.... I forget everything and I can't remember things. I chalk it all up to the klonopin

I want to stop but idk how. And I know that if go to my doctor and tell him this he's just gonna say " well quit taking it, you will be fine"

But I won't. I wanna taper off slowly... I want to get this crap out of my body. I feel like it has caused so many problems that then make me think I have to take a klonopin if that makes sense.

Ugh idk what to do

What would y'all do?

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

1 Reply

oldestnewest
  • Elizabeth04, I hear what you are saying. Medication has it's time and place for a while but once there is more anxiety in taking the meds, it's time to wean off them. After many years of being on a benzo, I decided I wanted off them and wanted my body and mind back under my control again. I told my psychiatrist who recommended the Dr. Heather Ashton's Method of Weaning off benzos.

    It is a slow weaning process that gives you the least amount of side effects. You need to have your doctor's guidance and approval when you start. I will support you as well, you can PM me anytime. I've been off benzos 880 days now. Like an alcoholic who can tell you how long they have not had a drink, I count the days off benzos as a tribute to my freedom and life being mine again. Good Luck Elizabeth. x

You may also like...